# SDR FDEA200902040451

- Difficulty date: February 4, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 40,324 hours, 17,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5397426020451
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FLOOR SUPPORT IS CORRODED AT FRAME 66; APPROX RBL 42".  REMOVED & REPLACED FLOOR SUPPORT STRAP IAW SRM 51-40-21. SUPPORT STRAP FOUND TO BE OUT OF LIMITS IAW SRM 53-10-00. REMOVED & REINSTALLED FLOOR PANELS REF AMM53-10-35-4.
